# SDR NWAA083749759

- Difficulty date: August 12, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 88,306 hours, 79,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED.  MAINTENANCE REPLACED THE ASSOCIATED FUSE IN THE POWER SUPPLY PACK IN THE FIRST CLASS EMERGENCY EXIT LIGHT AT DOOR 1R.  OPS CHECK WAS GOOD.  (S)
